# SDR CALA2021061100835

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,423 hours, 24,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Lbl32.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 LBL 32.40 IS CRACKED. N /R 00113 REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02. AM M 28-11-00 AND DWG NO. 111A2000 REV ORGINAL AT STA 540 AND LBL 3 2.40. DATA WAS TRANSCRIBED FROM N/R 5866685, WORK ACCOMPLISHED B Y MECHANIC V930515, INSPECTED BY QC V020312. SSFR REPORT, FORM 4 6-0024, ENTERED BY UAL INSPECTION U354651, 06-10-2021. ALL WORK COMPLETE, RII REQ C/W
